# SDR SWAA2025042125551

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 45,221 hours, 27,703 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Unsecure
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK ITEM: R1 DOOR AIRFRAME SIDE ASSIST HANDLE LOOSE NEEDS SECURE<[01] R1 DOOR AIRFRAME SIDE ASSIST HANDLE SECURED IAW B737-700 AMM 52-41-31.;[02] VERIFIED R1 DOOR AIRFRAME SIDE ASSIST HANDLE SECURED IAW B737-700 AMM 52-41-31.
